Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 350, Number 7
HTML articles powered by AMS MathViewer

The classification of the simple modular Lie algebras: VI. Solving the final case
H. Strade PDF
Trans. Amer. Math. Soc. 350 (1998), 2553-2628
The Regular Complex in the $BP\rangle 1 \langle$-Adams Spectral Sequence
Jesús González PDF
Trans. Amer. Math. Soc. 350 (1998), 2629-2664
Generators and relations of direct products of semigroups
E. F. Robertson, N. Ruškuc and J. Wiegold PDF
Trans. Amer. Math. Soc. 350 (1998), 2665-2685
A weak-type inequality for differentially subordinate harmonic functions
Changsun Choi PDF
Trans. Amer. Math. Soc. 350 (1998), 2687-2696
Periodic orbits in magnetic fields and Ricci curvature of Lagrangian systems
Abbas Bahri and Iskander A. Taimanov PDF
Trans. Amer. Math. Soc. 350 (1998), 2697-2717
The $\Pi _3$-theory of the computably enumerable Turing degrees is undecidable
Steffen Lempp, André Nies and Theodore A. Slaman PDF
Trans. Amer. Math. Soc. 350 (1998), 2719-2736
Picard groups and infinite matrix rings
Gene Abrams and Jeremy Haefner PDF
Trans. Amer. Math. Soc. 350 (1998), 2737-2752
Scattering theory for twisted automorphic functions
Ralph Phillips PDF
Trans. Amer. Math. Soc. 350 (1998), 2753-2778
On the measure theoretic structure of compact groups
S. Grekas and S. Mercourakis PDF
Trans. Amer. Math. Soc. 350 (1998), 2779-2796
A Hilbert-Nagata theorem in noncommutative invariant theory
Mátyás Domokos and Vesselin Drensky PDF
Trans. Amer. Math. Soc. 350 (1998), 2797-2811
The Castelnuovo regularity of the Rees algebra and the associated graded ring
Ngô Viêt Trung PDF
Trans. Amer. Math. Soc. 350 (1998), 2813-2832
On the averages of Darboux functions
Aleksander Maliszewski PDF
Trans. Amer. Math. Soc. 350 (1998), 2833-2846
Kruzkov’s estimates for scalar conservation laws revisited
F. Bouchut and B. Perthame PDF
Trans. Amer. Math. Soc. 350 (1998), 2847-2870
A Note on the Monomial Conjecture
S. P. Dutta PDF
Trans. Amer. Math. Soc. 350 (1998), 2871-2878
Bounds for multiplicities
Jürgen Herzog and Hema Srinivasan PDF
Trans. Amer. Math. Soc. 350 (1998), 2879-2902
Projective threefolds on which $\mathbf {SL}(2)$ acts with 2-dimensional general orbits
T. Nakano PDF
Trans. Amer. Math. Soc. 350 (1998), 2903-2924
A Singular Quasilinear Anisotropic Elliptic Boundary Value Problem. II
Y. S. Choi and P. J. McKenna PDF
Trans. Amer. Math. Soc. 350 (1998), 2925-2937
A probabilistic approach to some of Euler’s number theoretic identities
Don Rawlings PDF
Trans. Amer. Math. Soc. 350 (1998), 2939-2951
Sum theorems for monotone operators and convex functions
S. Simons PDF
Trans. Amer. Math. Soc. 350 (1998), 2953-2972
Pairs of monotone operators
S. Simons PDF
Trans. Amer. Math. Soc. 350 (1998), 2973-2980